RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 6(186), Page 184 (Mi umn4308)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Pluricanonical mappings of algebraic surfaces of general type

S. G. Tankeev


Full text: PDF file (102 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 01.10.1974

Citation: S. G. Tankeev, “Pluricanonical mappings of algebraic surfaces of general type”, Uspekhi Mat. Nauk, 30:6(186) (1975), 184

Citation in format AMSBIB
\Bibitem{Tan75}
\by S.~G.~Tankeev
\paper Pluricanonical mappings of algebraic surfaces of general type
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 6(186)
\pages 184
\mathnet{http://mi.mathnet.ru/umn4308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409479}
\zmath{https://zbmath.org/?q=an:0323.14013}


Linking options:
  • http://mi.mathnet.ru/eng/umn4308
  • http://mi.mathnet.ru/eng/umn/v30/i6/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:149
    Full text:46
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019